Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 5, Issue 2, Pages 85-90

Characterization of a class of functions using divided differences

Department of Computer and Mathematical Sciences, University of Houston-Downtown, One Main Street Houston, 77002, TX, USA

Received 5 April 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Plamen Simeonov, “Characterization of a class of functions using divided differences,” Abstract and Applied Analysis, vol. 5, no. 2, pp. 85-90, 2000.